# SDR UIEA2018092802105

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G8 GALLEY LT PARTITION FWD EMERGENCY LIGHT FOUND MISSING WHEN AIRCRAFT INPUT. G8 GALLEY LT PARTITION FWD EMERGENCY LIGHT INSTALLED AS PER AMM 33-51-12.
